# SDR V0XR2013030700006

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,912 hours, 32,149 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 85331207103
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR TRACK BRACKET SECOND FROM BOTTOM CRACKED.  REMOVED AND REPLACED FWD CARGO DOOR TRACK BRACKET IAW DASH 8-100 AMM 52-30-00.  W/O 50335, W/C 2611
